Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having GERD, oesophagitis and hiatal hernia. Taking nexium, motilium, ganatone. Blood test shows high bilirubin. Medicines are the cause?

Good afternoon Dr.

I am 47 yrs old Male and I am having GERD, Oesophagits and hiatal hernia. Dr. has advice me to take a medine of Nexium 40mg, motilium 10mg and Ganatone 150mg. If I am taking this medication for a long time what will be the cause, since I had my blood test and my bilirubin is high 33.3 but all other test is normal. Due to this GERD I was taking many type medicine during past 15 yrs. This bilirubin is increased because of medication. Expecting a positive response from you.
Thank you so much and pleasant good evening.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

The medicine which you are taking which you have mentioned nexium, motilium, and ganaton do not lead to elevation of bilirubin.

Bilirubin of that high much 33.3 requires careful evaluation.
1. Type and fraction of billirubin like direct and indirect values. Along with other liver function tests
2.Ultrasound abdomen to see for the billiary system

Only after these test further can be advised. So get these tests and upload the same

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor